# SDR R61A20110002

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 7,451 hours, 6,040 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Loose
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL MSG ON APPROACH INTO DCA, DECLARED AN EMERGENCY AND DIVERTED TO IAD.  THE A/C LANDED WITHOUT INCIDENT AT IAD.  MAINTENANCE RE-SECURED LT OUTBOARD 2/3 SKEW SENSOR AND PERFORMED OPS CHECKS PER EMB AMM.  A/C WAS THEN RETURNED TO SERVICE.
